# SDR IPXA1B66281

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1414587679
- Condition: Damaged
- Location: Sta 550 Lbl 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGE AT STA 550 LBL 59.  REPAIRED IAW EO B747-5320-42129-A.
